# SDR C2XA98IA443

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1200779001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CREASE BEAM FROM FRAME 38 TO 44 WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF CREASE BEAM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  REFERENCE EMB120 SRM 51-40-02.  (M)
